MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Model Number PRO235
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 a patient underwent a minimally invasive epicardial surgical left ventricular lead placement with concomitant left atrial appendage (laa) exclusion.The pro235 atriclip was placed and the distal tip of the left atrial appendage (laa) was excised.After excision of the tip of the laa, pulsatile bleeding was observed.A 45mm endo stapler was then used to close the laa.Bleeding was stopped and patient left the operating room in stable condition.This was a procedural complication and there was no reported device malfunction.
 
Additional Manufacturer Narrative
(b)(4) the product history record was reviewed for lot 116878.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key15122247
Report Number3011706110-2022-00026
Device Sequence Number20234270
Product Code PZX
UDI-Device Identifier30840143900178
UDI-Public(01)30840143900178(17)250101(10)116878
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191413
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberPRO235
Device Catalogue NumberA000965
Device Lot Number116878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
45MM ENDO STAPLER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown